# SDR REXA2020091800651

- Difficulty date: September 16, 2020
- Submitted: September 18, 2020
- Operation: Air carrier
- Aircraft: N228PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15228
- Aircraft time: 27,519 hours, 19,261 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

ARRIVED AT PLANE, FA PANEL EMERGENCY LIGHT WERE ON.  REPLACED BATT PACK TM159 (PS35), IAW AMM 33-51-17.  OPS CHECK GOOD.
